Related Questions

Got Depo-Provera shot 3mon ago, been bleeding for a month. Time for the shot again but don't want to if I keep bleeding. Why have I had my period for so long?

Side effects . It's pretty common to have spotting (or even bleeding) with the depo shot. Usually it's better the second time you get it, but let your doc know. Sometimes they will give some birth control pills to help the spotting go away. Talk to your doc. Good luck! Read more...

8 months after my last Depo-Provera shot, I got my period I took an ovulating test and it says I'm ovulating But why am I still bleeding?

Chance ovulation. At the time you took the ovulation test, you probably did ovulate. Unfortunately, the test does not tell you that your are ovulation every 28 days. After coming off the Depotprovera shot it can take up to a year for a woman to regularly ovulate and thus have regular menstrual cycles. Read more...

I had my period earlier this month now I am cramping and bleeding what can it be? I was on Depo-Provera shot about two months ago my shot was due last month its going to be two months since I was suppose to get my shot

This . This is merely your body responding to a change in hormone levels. After about three months, if your regular periods have not resumed see your doctor. However, if the bleeding is heavy and persists for more than 7 days, see your doctor sooner. Take care. Read more...

I been off Depo-Provera for 11months, got my period 8mnths after but I been bleeding for over a month since. Why am I still bleeding? What can I do?

Normal depo effect. Irregular periods are the norm on depoprovera. Many patients have no periods at all. Others will experience irregular menstrual bleeding. This is how depo works. It can take up to one year to regulate after. Consider taking birth control now to regulate your cycle. Read more...

I started taking Depo-Provera for a heavy period it sucks I've been on my period since sep 9 I got my 3 shot and still bleeding help please?

Difficult. I'm so sorry you are going through this. It is a known side effect of the shot, and I hope your health care provider mentioned that. The best solution is to take a low-dose combined birth control pill in addition to help stop the bleeding. Depot can cause lining of uterus to thin and then small capillaries bleed. Best of luck.You can also sign up for healthtap and obgyn on this site can prescrib. Read more...

My first Depo-Provera shot 4/25 I started my period 5/1 today is the 15th and I'm still bleeding. Will it ever stop?

Unpredictable. The bleeding patterns with depoprovera are unpredictable. You are right that for some in takes the period away. For others it causes irregular bleeding. There is no "normal" for Depo-Provera users. The longer you are on it the higher the chance of no periods. The Mirena (levonorgestrel) iud may be a better option for you if you want to avoid pregnancy and stop having periods. Read more...

On Depo-Provera for 2years. Last shot in Oct. Finally a period in June, but 3days after my period end I spot or very light flow since, Why am I still bleeding?

Not ovulating. Sometimes it takes many months after stopping Depo-Provera provera (medroxyprogesterone) before ovulation occurs. When ovultion doesn't occur, bleeding will usually happen at some point. The fact that you're still bleeding suggests that you didn't ovulate, since ovulation causes the lining to clean off with the period, and then further bleeding is unlikely. Read more...